Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
2010 

On the Variety of m-generalized Lukasiewicz Algebras of Order n 
Vaz de Carvalho, Júlia

Studia Logica, 94 (2010), 291-305
(Artigo em Revista Científica Internacional com arbitragem)
2002 

On the varieties P2m,0 of Ockham algebras 
Varlet, J. C.; Vaz de Carvalho, Júlia

Bull. Soc. Roy. Sci. Liège, 71 (3) (2002), 145-167
(Artigo em Revista Científica Internacional com arbitragem)
2001 

A generalization of the Lukasiewicz algebras 
Almada, Teresa; Vaz de Carvalho, Júlia

Studia Logica, 69 (3) (2001), 329-338
(Artigo em Revista Científica Internacional com arbitragem)
2000 

Equational bases for varieties of Ockham algebras 
Varlet, J. C; Vaz de Carvalho, Júlia

Algebra Universalis, 44 (2000), 251-269
(Artigo em Revista Científica Internacional com arbitragem)
1999 

Dualities, Interpretability and Ordered Structures 
Ferreirim, Isabel M. A.; Vaz de Carvalho, Júlia

Centro de Álgebra da Universidade de Lisboa (CAUL), 1999
(Edição de Livro)
1997 

Axioms in the variety of double MS-algebras II 
Varlet, J. C.; Vaz de Carvalho, Júlia

Bull. Soc. Roy. Sc. Liège, 66 (1997), 391-404
(Artigo em Revista Científica Internacional com arbitragem)
1996 

Principal congruences on distributive double p-algebras 
Vaz de Carvalho, Júlia

Proc. Edinburgh Math. Soc., 39 (1996), 491-503
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia